Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

What causes slight pain in forehead, nausea, sneezing and bloodshot eyes?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 5151 Questions
I had sinus infection a month ago which started to ease after the antibiotics. A week ago i started to feel wobbly, nausea's and not with it at all. Almost like i was going to faint. I worry a lot which doesn't help. I went back to the docs yesterday and i got given the antibiotics again, im worried it could be something severe. I just have a slight pain very mild in my forehead, nauseas, wobbly, brain fog, sneezing and bloodshot eyes. I dont really have that much mucus. Im 20 years old..
Posted Thu, 2 Jan 2014 in Ear, Nose and Throat Problems
Answered by Dr. Chobufo Ditah 1 hour later
Brief Answer: Please, be relaxed and gai some more time! Detailed Answer: Hi and thank you so much for this query. I am so sorry to hear about this sinus infection. However, I am happy to learn the symptoms are easing on you. It s true that drugs should normally restore your health if adapted for your condition but this generally does not happen over night. It takes sometime for this to happen. Being patient and confident because you can see some positive changes already is the right thing to do now. Amoxicillin is the right drug for sinusitis and there is no reason for me to suspect failure and more so because you are already feeling better. Repeated visits to the doctor may make him to over treat and expose you to even unnecessary doses of antibiotics. I will suggest that you give at least 2weeks after treatment before seeking for ore medical attention. I hope you find this helpful. I wish you well. Please feel free to ask for clarifications if need be. Thanks for using our services and hope you enjoyed it. Dr. Ditah, MD.
Above answer was peer-reviewed by
Follow-up: What causes slight pain in forehead, nausea, sneezing and bloodshot eyes? 12 minutes later
Thanks for youre reply. Is it normal to feel sick, wobbly and not with it when you have a sinus infection? Sorry, i went to the doctors a month ago, got antibiotics which started to work, i then went back a week ago as similar symptoms re appeared i got given the amoxicillin again, this is my first day on the antibiotic again. If it was something bad would i know by now? can i take KALMS with these antibiotics, they are a herbal medicine that relieves periods of worry and helps you sleep? or not? Thank you Stuart
Answered by Dr. Chobufo Ditah 35 hours later
Brief Answer: You can take KALMS as well. Detailed Answer: Hi and thank you so much for following up with me. I am sorry for the tardy response but believe me I couldn't have done this earlier. Yes, you can take KALMS with this antibiotic. I have looked into it and I have not found any reasons to suspect that taking the together may be of any concerns. Feeling sick at any time is never normal. These symptoms are relatively common when sick but not specific for a sinus infection. I am sure there are other symptoms like headache, nasal discharge, etc that suggest a sinus origin. From my understanding, the antibiotics started to work. If the symptoms reappeared, then the reason for his should be investigated. It could have been that the drugs were not given for a sufficient duration or that it was not the best antibiotic to have been used. For this, a sample collection for culture and sensitivity studies would tell whether the drug was the right one or not. And if not, what the best drug is. Please, was a sample taken this time around? If not suggest that it should be taken if symptoms should persist after this second round of antibiotics. also, some imaging tests can be done to make sure there are no factors preventing complete eradication of this infection I hope you find this answer guiding enough. Feel free to as for more information and clarifications if need be. I wish you well. Dr. Ditah, MD.
Above answer was peer-reviewed by
Follow-up: What causes slight pain in forehead, nausea, sneezing and bloodshot eyes? 6 hours later
Thanks. I'm pretty sure I feel sick due to the antibiotics because, I only feel sick after them but I don't actually go sick. I also twitch. I do have a headache especially towards the end of the day, I also feel wobbly, due to the sinus cavitys blocked. I slept good last night for a change though. I feel heavy headed also with bloodshot eyes. Thank you Stu
Answered by Dr. Chobufo Ditah 14 hours later
Brief Answer: Thank you, Too! Detailed Answer: Thanks for the supplementary information. Happy to know you have answers to most of these health concerns. That in itself is a huge relief. I wish you a speedy recovery. Dr. Ditah, MD.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor